# SDR ASOA04946

- Difficulty date: November 29, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE RIGHT BATTERY RIB ASSEMBLY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR TO THE RIGHT BATTERY RIB ASSEMBLY AT WS 53.60 IAW BOMBARDIER REO 601R-57-51-195.  THIS IS A TEMPORARY REPAIR IS VALID FOR 500 FLIGHT HOURS FROM THE TIME OF INCORPORATION AND IS TO BE INSPECTED AT EVERY SERVICE CHECK.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
